# SDR AALA20021230

- Difficulty date: August 24, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE SEAT LIGHTING AT ROW 27 INOPERATIVE.  REPLACED WIRE ON ONE PIN OF THE CONNECTOR FOR EMERGENCY ESCAPE SEAT LIGHTING AT ROW 27.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
